# SDR TRAX200701583

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 23,881 hours, 20,744 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR WARNING MESSAGE.  A/C RETURNED TO YOW AFTER T/O.  EMERGENCY EQUIPMENT ON STANDBY.  FLT 4568 CX.
